Downloads: 108
India | Mathematics | Volume 6 Issue 10, October 2017 | Pages: 1812 - 1817
Regular Generalized Closed Sets in Grill Topological Spaces
Abstract: The purpose of this paper is to introduce and study a new class of regular generalized closed sets and functions in a topological space defined in terms of a grill on The characterization of such sets along with certain other properties of them are obtained.
Keywords: closed, topology, operator, closed
How to Cite?: P. Thenmozhi, M. Kaleeswari, N. Maheswari, "Regular Generalized Closed Sets in Grill Topological Spaces", Volume 6 Issue 10, October 2017, International Journal of Science and Research (IJSR), Pages: 1812-1817, https://www.ijsr.net/getabstract.php?paperid=ART20177560, DOI: https://dx.doi.org/10.21275/ART20177560
Received Comments
No approved comments available.